Dergi makalesi Açık Erişim

ON BOUNDEDNESS OF FRACTIONAL MAXIMAL OPERATOR IN WEIGHTED Lp(.) SPACES

   Mamedov, Farman I.; Zeren, Yusuf

In this paper, we derive some sufficient conditions for the boundedness of the fractional maximal operator in the weighted variable exponent Lebesgue spaces L-p(.), where Sawyer's type pair of modular conditions are proposed on a weight functions and it is assumed a local log-regularity and a decay condition on the exponent function p(.).

Dosyalar (158 Bytes)
Dosya adı Boyutu
bib-584f8a05-12f0-4ad7-828b-48341784fbd3.txt
md5:b9dd6d68fd141a421fd7ce73d4b97270
158 Bytes İndir
44
6
görüntülenme
indirilme
Görüntülenme 44
İndirme 6
Veri hacmi 948 Bytes
Tekil görüntülenme 43
Tekil indirme 6
Atıflar
  • Citation Indexes: 2
Okunma İstatistikleri
  • Readers: 1

Alıntı yap

Mamedov, F. I. ve Zeren, Y. (2016). ON BOUNDEDNESS OF FRACTIONAL MAXIMAL OPERATOR IN WEIGHTED Lp(.) SPACES. MATHEMATICAL INEQUALITIES & APPLICATIONS, 19(1), 1–14. doi:10.7153/mia-19-01

Loading...